# SDR 2007FA0000867

- Difficulty date: September 11, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N755P
- Make and model: Beech 58
- Aircraft serial: TH2162
- System (JASC): 6100 · Propeller System
- Part: Screw
- Part number: AN520C8R6
- Condition: Unsafetied
- Location: Propeller
- Part time: 63 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE SEEN THIS ATTACHMENT ARRANGEMENT ON MANY AC.  FOUND NON SAFETIED SCREWS ATTACHING PROPELLER DEICE BRUSH ASSY TO MOUNTING.  REMOVED NON SAFETIED SCREWS WITHOUT LOCKING DEVICES WITH MS35265-44 SCREW THAT CAN BE LOCKED WITH SAFETY WIRE.  (K)
